# SDR DL72W992523

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Damaged
- Location: #1 Engine
- Part time: 55,735 hours
- Stage of operation: IN
- Nature of condition: T
- Precautionary procedure: K

## Discrepancy

FOUND PIECE OF METAL IN BOTTOM OF COWL.  FOUND 4-6 INCH HOLE IN OUTER CASE APPROX 4 FT AFT OF NOSE COWL ATTACH FLANGE. REPLACED NR 1 ENG.
